MathSciNet Relay Station
MathSciNet bibliographic data
MR923885 58F14
Elphick, C.; Tirapegui, E.; Brachet, M. E.; Coullet, P.; Iooss, G. A simple global characterization for normal forms of singular vector fields. Phys. D 29 (1987), no. 1-2, 95–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement